Alert archive / Tennessee / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 60, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jun 8, 2007, 12:59 PM CDT for Hickman County, Perry County, Tennessee. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2007, 12:59 PM CDT (17:59 UTC)
- Expired
- Jun 8, 2007, 1:45 PM CDT
- In force
- 46 min
- Issued by
- NWS Nashville, TN
- Area
- Counties, with a storm outline in the text
Counties Hickman County, TN, Perry County, TN
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 9:03 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.0 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2466 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 715 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KOHX 081759 SVROHX TNC081-135-081845- /O.NEW.KOHX.SV.W.0060.070608T1759Z-070608T1845Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 1259 PM CDT FRI JUN 8 2007 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... HICKMAN COUNTY IN TENNESSEE... THIS INCLUDES THE CITY OF CENTERVILLE... PERRY COUNTY IN TENNESSEE... THIS INCLUDES THE CITY OF LINDEN... * UNTIL 145 PM CDT * AT 1257 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES NORTHEAST OF LINDEN...AND MOVING EAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... CENTERVILLE BY 135 PM CDT... MOVE INDOORS WHEN THUNDERSTORMS APPROACH. STAY AWAY FROM WINDOWS. LAT...LON 3574 8798 3548 8791 3578 8725 3598 8743 $$ BOYD/KNIGHT
1 follow-up statement
000
WWUS54 KOHX 081828
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
127 PM CDT FRI JUN 8 2007
TNC081-135-081845-
/O.CON.KOHX.SV.W.0060.000000T0000Z-070608T1845Z/
HICKMAN TN-PERRY TN-
127 PM CDT FRI JUN 8 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT
FOR SOUTHEASTERN PERRY AND SOUTHERN HICKMAN COUNTIES...
AT 125 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM CENTERVILLE TO 7 MILES
NORTHWEST OF HOHENWALD TO 9 MILES SOUTHEAST OF LINDEN...MOVING EAST
AT 25 MPH.
SEVERE THUNDERSTORMS WILL CONTINUE OVER...
RURAL SOUTHEASTERN HICKMAN COUNTY AT 140 PM CDT
LAT...LON 3558 8777 3546 8788 3552 8770 3564 8739
3577 8723 3579 8748
$$
STEIGERWALDTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 9:29 AM CDT, 3 hours 30 minutes earlier.
Area forecast discussion, Jun 8, 9:29 AM CDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 929 AM CDT FRI JUN 8 2007 .UPDATE...SPC HAS JUST COME OUT WITH A SEVERE THUNDERSTORM WATCH FOR THE WESTERN HALF OF MIDDLE TENNESSEE THAT IS VALID UNTIL 21Z. AT THIS MOMENT, A MASSIVE LINE OF THUNDERSTORMS IS CROSSING THE OHIO AND MISSISSIPPI RIVERS. THE MORNING SOUNDING FROM OHX SHOWS A LIFTED INDEX OF -6.6 WITH A CONVECTIVE AVAILABLE POTENTIAL ENERGY OF 3,695 J/KG, AND IT WILL BECOME EVEN MORE UNSTABLE AS WE GET MORE HEATING. DEW POINTS AROUND MIDDLE TENNESSEE ARE GENERALLY IN THE LOWER 70S, WITH TEMPERATURES ALREADY IN THE LOWER 80S MOST AREAS. HAVE UPDATED THE FORECAST GRIDS TO INCLUDE THE WATCH AND MENTION A CHANCE OF SEVERITY. WILL GET THE TEXT PRODUCT OUT SOON. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 89 67 87 62 / 60 40 10 10 CLARKSVILLE 88 63 85 62 / 70 20 10 10 CROSSVILLE 86 64 84 59 / 60 50 10 10 COLUMBIA 89 68 89 63 / 60 40 10 10 LAWRENCEBURG 88 68 91 63 / 60 40 20 10 WAVERLY 88 65 87 62 / 70 40 10 10 && .OHX WATCHES/WARNINGS/ADVISORIES...SEVERE THUNDERSTORM WATCH UNTIL 21Z FOR THE WESTERN HALF OF MIDDLE TENNESSEE. && ROSE
Hazardous weather outlook, Jun 8, 5:30 AM CDT, 7 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 530 AM CDT FRI JUN 8 2007 TNZ005>011-022>034-056>066-075-077>080-093>095-091030- BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON- DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS- JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY- PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE- VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON- 530 AM CDT FRI JUN 8 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE STORMS...MAINLY IN THE AFTERNOON HOURS. THE GREATEST THREAT FROM THE STRONGEST STORMS WILL BE DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... BECAUSE OF THE ISOLATED NATURE OF SEVERE WEATHER TODAY...SPOTTER ACTIVATION IS UNLIKELY. MAG
In the hours before
Special weather statement, Jun 8, 10:05 AM CDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 1005 AM CDT FRI JUN 8 2007 TNZ005-022>024-081600- BENTON-HOUSTON-HUMPHREYS-STEWART- 1005 AM CDT FRI JUN 8 2007 ...SEVERE THUNDERSTORM WATCH 368 IN EFFECT UNTIL 4 PM CDT... A LINE OF SEVERE THUNDERSTORMS IS APPROACHING THE TENNESSEE RIVER ABOUT 25 MILES WEST OF DOVER. THE LINE OF STORMS WILL MOVE INTO THE STEWART...BENTON AND HOUSTON COUNTIES AROUND 1030 AM. DAMAGING WINDS ARE POSSIBLE WITH THIS LINE OF STORMS. THE LINE OF STORMS WILL CONTINUE TO MOVE EAST THROUGH WESTERN MIDDLE TENNESSEE THIS MORNING. RESIDENTS IN MIDDLE TENNESSEE SHOULD STAY ABREAST OF THE WEATHER...AND TAKE SHELTER INDOORS WHEN THUNDERSTORMS APPROACH. BOYD
Special weather statement, Jun 8, 11:23 AM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 1123 AM CDT FRI JUN 8 2007 TNZ007-008-025>028-059-062-081745- CHEATHAM-DAVIDSON-DICKSON-ROBERTSON-RUTHERFORD-SUMNER-WILLIAMSON- WILSON- 1123 AM CDT FRI JUN 8 2007 AN AREA OF STRONG THUNDERSTORMS WILL BE MOVING THROUGH DICKSON AND CHEATHAM COUNTIES BETWEEN 11:30 AM AND NOON...AND THROUGH ROBERTSON...DAVIDSON...WESTERN SUMNER...WESTERN WILSON...AND NORTHERN WILLIAMSON COUNTY BETWEEN NOON AND 1 PM CDT. EXPECT GUSTY WINDS OF ABOUT 40 MPH...PEA SIZE HAIL AND LOCALLY HEAVY RAINS. THE THUNDERSTORMS WERE MOVING TO THE EAST-SOUTHEAST AT 35 MPH. STAY TUNED TO NOAA WEATHER RADIO OR COMMERCIAL BROADCASTS FOR FURTHER WEATHER UPDATES IF WEATHER WARNINGS ARE NECESSARY. ORCHANIAN
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 10:13 AM CDT | Severe Thunderstorm Warning | OHX | Stewart | 47 min |
| Jun 8, 10:51 AM CDT | Severe Thunderstorm Warning | OHX | Montgomery | 39 min |
| Jun 8, 11:37 AM CDT | Severe Thunderstorm Warning | OHX | Benton | 38 min |
| Jun 8, 11:46 AM CDT | Severe Thunderstorm Warning | OHX | Robertson | 59 min |
| Jun 8, 12:30 PM CDT | Severe Thunderstorm Warning | OHX | Davidson | 30 min |
| Jun 8, 12:40 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Williamson | 65 min |
| Jun 8, 12:55 PM CDT | Severe Thunderstorm Warning | OHX | Sumner, Wilson | 65 min |
| Jun 8, 1:11 PM CDT | Severe Thunderstorm Warning | OHX | Lewis | 49 min |
| Jun 8, 1:22 PM CDT | Severe Thunderstorm Warning | OHX | Macon, Smith | 8 min |
| Jun 8, 1:27 PM CDT | Severe Thunderstorm Warning | OHX | Jackson | 48 min |
| Jun 8, 1:31 PM CDT | Severe Thunderstorm Warning | OHX | Maury | 44 min |
| Jun 8, 2:35 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence | 25 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.